# SDR IPXA2020122163648

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 18,145 hours, 10,975 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DIVERSION-EMERGENCY DECLARED, NO EQUIP USED.  AC WAS TAKEN OUT OF SERVICE.  IN CLIMBOUT CABIN PRESS ADV INDICATED.  FWD OTFLW FULLY OPEN/AFT FULLY CLOSED.  CAB ALT AT FL330 WAS 8200 & SHOULD HAVE BEEN BELOW 6400'.  ATTEMPTED CLSG FWD OTFLW VALVE IN MANUAL, BUT REMAINED FULLY OPEN.  AUTO SYS 1 FAILED, THEN SYS 2 FAILED.  FOUND INSULATION SUCKED AROUND FWD OUTFLOW SCREEN & SCREEN BENT IN PREVENTING VALVE FROM PROPER OPERATION. SECURED INSULATION & R&R'D OUTFLOW SCREEN.  ACCOMPLISHED ADJ/TEST WRT MM 21-31-00 . OPERATIONS GOOD.
